MAUDE Adverse Event Report: Covidien LigaSure; ELECTROSURGICAL, CUTTING & COAGULATION & ACCES

Covidien LigaSure; ELECTROSURGICAL, CUTTING & COAGULATION & ACCES
Model Number LF2019
Medical Device Problem Codes Retraction Problem (1536); Protective Measures Problem (3015)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/11/2026
Type of Reportable Event Malfunction

Brand Name
LigaSure
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION & ACCES
Manufacturer (Section D)
Covidien
6044 longbow court
boulder CO 80301 -329
Manufacturer (Section G)
Covidien
6044 longbow court
boulder CO 80301 -329
Manufacturer Contact
mike bocchino
8200 coral sea st ne
mounds view, MN 55112--439
+1(800)646-4633
MDR Report Key50941440
Report Number1717344-2026-01329
Device Sequence Number10722572
Product Code GEI
UDI-Device Identifier10884521741096
UDI-Public(01)10884521741096(17)301201(10)53360306X
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
K173281
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberLF2019
Device Catalogue NumberLF2019
Device Lot Number53360306X
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/11/2026
Initial Report FDA Received Date09/30/2026
Date Device Manufactured12/02/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown